# SDR AALA202512048291

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N307UJ
- Make and model: Boeing 737-8
- Aircraft serial: 44513
- Aircraft time: 2,023 hours, 816 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR IS LOCKED AND WILL NOT OPEN WITH THE CODE. CONFIRMED FLIGHT DECK DOOR AUTOMATIC UNLOCKING SYSTEM INOPERATIVE.  PERFORMED OPERATIONAL CHECK OF THE DOOR LOCK PER AMM 52-51-00. OPERATIONAL CHECK GOOD AT THIS TIME. CHIME WAS AUDIBLE AND DOOR OPENED.
